Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 840405, 6 pages
http://dx.doi.org/10.1155/2014/840405
Research Article

Invariant Solutions and Conservation Laws of the (2 + 1)-Dimensional Boussinesq Equation

1College of Science, China University of Mining and Technology, Xuzhou 221116, China
2Shandong Provincial Academy of Education Recruitment and Examination, Jinan 250011, China

Received 8 June 2014; Accepted 17 July 2014; Published 7 August 2014

Academic Editor: Huanhe Dong

Copyright © 2014 Wenjuan Rui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  2. V. B. Matveev and M. A. Salle, Darboux Transformations and Solitons, Springer, Berlin, Germany, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. Chen, Z. Y. Yan, and H. Q. Zhang, “Exact solutions for a family of variable-coefficient reaction—duffing equations via the Backlund transformation,” Theoretical and Mathematical Physics, vol. 132, no. 1, pp. 970–975, 2002. View at Google Scholar
  4. A. Wazwaz, “The Hirota's direct method for multiple-soliton solutions for three model equations of shallow water waves,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 489–503, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. E. Fan and H. Zhang, “A note on the homogeneous balance method,” Physics Letters A, vol. 246, no. 5, pp. 403–406, 1998. View at Google Scholar · View at Scopus
  6. E. Fan, “Two new applications of the homogeneous balance method,” Physics Letters A, vol. 265, no. 5-6, pp. 353–357, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Y. Lou, H. Y. Ruan, D. F. Chen, and W. Z. Chen, “Similarity reductions of the KP equation by a direct method,” Journal of Physics A: Mathematical and General, vol. 24, no. 7, pp. 1455–1467, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Lou, X. Tang, and J. Lin, “Similarity and conditional similarity reductions of a (2+1)-dimensional KdV equation via a direct method,” Journal of Mathematical Physics, vol. 41, no. 12, pp. 8286–8303, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Wazwaz, “The tanh method for traveling wave solutions of nonlinear equations,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 713–723, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. E. Yusufoglu and A. Bekir, “Solitons and periodic solutions of coupled nonlinear evolution equations by using the sine-cosine method,” International Journal of Computer Mathematics, vol. 83, no. 12, pp. 915–924, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. E. Hydon, Symmetry Methods for Differential Equations: A Beginners Guide, Cambridge University Press, Cambridge, UK, 2000.
  12. F. M. Mahomed, “Symmetry group classification of ordinary differential equations: survey of some results,” Mathematical Methods in the Applied Sciences, vol. 30, no. 16, pp. 1995–2012, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. Hirota, “Direct methods in soliton theory,” in Solitons, R. K. Bullogh and P. J. Caudrey, Eds., Springer, Berlin, Germany, 1980. View at Google Scholar
  14. R. Hirota, “Exact envelope-soliton solutions of a nonlinear wave equation,” Journal of Mathematical Physics, vol. 14, pp. 805–809, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. E. V. Krishnan, S. Kumar, and A. Biswas, “Solitons and other nonlinear waves of the Boussinesq equation,” Nonlinear Dynamics, vol. 70, no. 2, pp. 1213–1221, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. W. Yang, B. S. Yin, and Y. L. Shi, “Forced dissipative Boussinesq equation for solitary waves excited by unstable topography,” Nonlinear Dynamics, vol. 70, no. 2, pp. 1389–1396, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. M. El-Sayed and D. Kaya, “The decomposition method for solving (2+1)-dimensional Boussinesq equation and (3+1)-dimensional {KP} equation,” Applied Mathematics and Computation, vol. 157, no. 2, pp. 523–534, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Senthilvelan, “On the extended applications of homogeneous balance method,” Applied Mathematics and Computation, vol. 123, no. 3, pp. 381–388, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. Y. Chen, Z. Yan, and H. Zhang, “New explicit solitary wave solutions for (2+1)-dimensional Boussinesq equation and (3+1)-dimensional KP equation,” Physics Letters A, vol. 307, no. 2-3, pp. 107–113, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. C. Huai-Tang and Z. Hong-Qing, “New double periodic and multiple soliton solutions of the generalized (2+1)-dimensional Boussinesq equation,” Chaos, Solitons and Fractals, vol. 20, no. 4, pp. 765–769, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, vol. 81 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  22. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  23. N. H. Ibragimov, “A new conservation theorem,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 311–328, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. N. H. Ibragimov and T. Kolsrud, “Lagrangian approach to evolution equations: symmetries and conservation laws,” Nonlinear Dynamics, vol. 36, no. 1, pp. 29–40, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. H. Kara and F. M. Mahomed, “Relationship between symmetries and conservation laws,” International Journal of Theoretical Physics, vol. 39, no. 1, pp. 23–40, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  26. A. H. Kara and F. M. Mahomed, “Noether-type symmetries and conservation laws via partial Lagrangians,” Nonlinear Dynamics, vol. 45, no. 3-4, pp. 367–383, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus